- -

Upper set monoids and length preserving morphisms

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Upper set monoids and length preserving morphisms

Show full item record

Cano Gómez, A.; Pin, J. (2012). Upper set monoids and length preserving morphisms. Journal of Pure and Applied Algebra. 216(5):1178-1183. doi:10.1016/j.jpaa.2011.10.022

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/37245

Files in this item

Item Metadata

Title: Upper set monoids and length preserving morphisms
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Issued date:
Abstract:
Length preserving morphisms and inverse of substitutions are two well-studied operations on regular languages. Their connection with varieties generated by power monoids was established independently by Reutenauer and ...[+]
Subjects: Varieties , Semigroups , Languages
Copyrigths: Reserva de todos los derechos
Source:
Journal of Pure and Applied Algebra. (issn: 0022-4049 )
DOI: 10.1016/j.jpaa.2011.10.022
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.jpaa.2011.10.022
Thanks:
Work supported by the integrated action Picasso 19245ZC and by the AuthoMathA Programme of the European Science Foundation. The first author was supported by the project Tecnicas de Inferencia Gramatical y aplicacion al ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record